Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 686832, 11 pages
Research Article

Supercyclicity and Hypercyclicity of an Isometry Plus a Nilpotent

1Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran 1477893855, Iran
2Department of Mathematics, College of Sciences, Shiraz University, Shiraz 71454, Iran
3Department of Mathematics, Payam-e-noor University, Shiraz 71955-1368, Iran

Received 30 December 2010; Accepted 28 March 2011

Academic Editor: John Rassias

Copyright © 2011 S. Yarmahmoodi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Bayart and E. Matheron, Dynamics of Linear Operators, vol. 179 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2009. View at Publisher · View at Google Scholar
  2. H. M. Hilden and L. J. Wallen, “Some cyclic and non-cyclic vectors of certain operators,” Indiana University Mathematics Journal, vol. 23, pp. 557–565, 1973/74. View at Google Scholar
  3. S. I. Ansari and P. S. Bourdon, “Some properties of cyclic operators,” Acta Scientiarum Mathematicarum, vol. 63, no. 1-2, pp. 195–207, 1997. View at Google Scholar
  4. V. G. Miller, “Remarks on finitely hypercyclic and finitely supercyclic operators,” Integral Equations and Operator Theory, vol. 29, no. 1, pp. 110–115, 1997. View at Publisher · View at Google Scholar
  5. M. Faghih Ahmadi and K. Hedayatian, “Hypercyclicity and supercyclicity of m-isometric operators,” to appear in Rocky Mountain Journal of Mathematics.
  6. N. S. Feldman, “Hypercyclicity and supercyclicity for invertible bilateral weighted shifts,” Proceedings of the American Mathematical Society, vol. 131, no. 2, pp. 479–485, 2003. View at Publisher · View at Google Scholar
  7. W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, NY, USA, 3rd edition, 1987.
  8. J. B. Conway, The Theory of Subnormal Operators, vol. 36 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1991.
  9. S. I. Ansari, “Hypercyclic and cyclic vectors,” Journal of Functional Analysis, vol. 128, no. 2, pp. 374–383, 1995. View at Publisher · View at Google Scholar
  10. H. N. Salas, “Supercyclicity and weighted shifts,” Studia Mathematica, vol. 135, no. 1, pp. 55–74, 1999. View at Google Scholar
  11. N. S. Feldman, V. G. Miller, and T. L. Miller, “Hypercyclic and supercyclic cohyponormal operators,” Acta Scientiarum Mathematicarum, vol. 68, no. 1-2, pp. 303–328, 2002. View at Google Scholar
  12. S. Chavan, “Co-analytic, right-invertible operators are supercyclic,” Colloquium Mathematicum, vol. 119, no. 1, pp. 137–142, 2010. View at Publisher · View at Google Scholar
  13. B. Yousefi, H. Rezaei, and J. Doroodgar, “Supercyclicity in the operator algebra using Hilbert-Schmidt operators,” Rendiconti del Circolo Matematico di Palermo, vol. 56, no. 1, pp. 33–42, 2007. View at Publisher · View at Google Scholar